Need to Be Re-Charged

I thought I caught a cold.  Yet, I haven’t felt better even after a week.  I feel chilly and sluggish; I easily run out energy, and am laying on the couch most of the time doing nothing.

Is this a side effect?  I have had only two infusions of Parjeta, and it has been two weeks since the 2nd infusion.  This new drug is an antibody drug like Herceptin, so  the side effects should be mild.  Yet, this reminds me the beginning of  my battle of cancer when the chemo was very hard on me.  I can’t believe that I went to Israel and  handled the hard schedule of the trip for 10 days!

I want to visit my mom in Japan again in April if I can, but as of now I don’t know if I can make it even to LAX.

I should have a blood test to find out if something is wrong with me.

I need to be re-charged!

 

Leave a Reply

Your email address will not be published. Required fields are marked *